MathSciNet Relay Station
MathSciNet bibliographic data
MR2549375 11Y55
Baruah, Nayandeep Deka; Berndt, Bruce C.; Chan, Heng Huat Ramanujan's series for $1/\pi$: a survey. Amer. Math. Monthly 116 (2009), no. 7, 567–587.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement